# SDR FDEA201503231056

- Difficulty date: March 23, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 24,648 hours, 13,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rivet
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING INSPECTION, EXISTING REPAIR ON MDCC SEAT TRACK BETWEEN FRAME 65 - 69, Y0 REQUIRES EVALUATION FOR CONFORMITY.  THE REPAIR WAS EVALUATED & FOUND THE REPAIR CONFORMED TO SRM 53-10-16 FIG 201 EXCEPT MINOR DEVIATION.  NO CHAMFER EDGES, MOREOVER, SOME RIVETS CORRODED.  REPORTED TO ENGINEER.  REPLACED THE CORRODED RIVETS, CHAMFERED THE EDGES & RESTORED FINISH IAW SRM 53-10-16 FIG 201 VIEW B.  EO 6-5100-7-5000 D   EOCN D1 PART 1 WAS COMPLETED.  THE REPAIR WAS CATEGORY A & WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 126.
